Member’s Mark Extra Strength Acetaminophen Caplets, 500mg (600 ct., 2 pk.)

$18.14

300 in stock

EAN: 078742090467 SKU: SCM-980323504 Category: Tags: ,

Description

Use Member’s Mark Extra Strength Acetaminophen Caplets for the temporary relief of pain and to reduce fever*. Acetaminophen provides temporary relief for minor aches and pains from everything to the common cold, muscle aches, cramps, headaches, and minor arthritis pain*. Member’s Mark Extra Strength Acetaminophen fast-acting caplets are easy to swallow and can also help reduce fever*.
Active Ingredient
Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
500mg Caplets Provide Temporary Relief From Pain
Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.

Additional information

Weight 3.306896 lbs

Brand

Member's Mark

Reviews

There are no reviews yet.

Be the first to review “Member’s Mark Extra Strength Acetaminophen Caplets, 500mg (600 ct., 2 pk.)”

Your email address will not be published. Required fields are marked *